HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
Discussion paper >
Series A >

On the Solution Set of System of Linear Interval Equations

Files in This Item:
DP_A_13(Tanaka-Y).pdf176.65 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: On the Solution Set of System of Linear Interval Equations
Authors: Tanaka, Yoshihiro1 Browse this author →KAKEN DB
Authors(alt): 田中, 嘉浩1
Keywords: Linear Interval Equations
Issue Date: Mar-1992
Publisher: Faculty of Economics and Business Administration, Hokkaido University
Journal Title: Discussion Paper, Series A
Volume: 13
Start Page: 1
End Page: 9
Abstract: In this paper, a necessary and sufficient condition for the solution set of a system of linear interval equations to be convex in given. It is also discussed the relation between the convexity and feasibility of an optimization problem.
Type: bulletin (article)
Appears in Collections:Discussion paper > Series A

Submitter: 田中 嘉浩

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University